MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QTM LEVEL SENSOR 2.0M - SINGLE HEAD; RESERVOIR LEVEL SENSOR

SPECTRUM MEDICAL LTD QTM LEVEL SENSOR 2.0M - SINGLE HEAD; RESERVOIR LEVEL SENSOR
Model Number QLS1-200
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that during a case, the pump was stopped as the safe flow bubble detector had triggered.The user noticed that the level sensor had not recognised that the reservoir level had dropped below the protected level which should have stopped the pump prior to the safe flow bubble detector.Once the pump stopped, the reservoir volume returned, the safe flow bubble alarm was cleared, the pumped restarted and the case continued without issue.The pump was stopped for less than 20 seconds.Testing the level sensor afterwards, the user physically manipulated the sensor and saw the leds intermittently flash on and off.The user opted to change out the level sensor.There was no patient harm as a result of this issue.
 
Additional Manufacturer Narrative
Investigation of the logs corroborate the events described by the user.No physical damage found on the device, further functionality testing found no issue, the level sensor triggered as expected.Root cause suspected to be an improperly attached level sensor cradle (holds level sensor against reservoir).

Brand Name
QTM LEVEL SENSOR 2.0M - SINGLE HEAD
Common Device Name
RESERVOIR LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key22607334
Report Number3006073153-2025-00182
Device Sequence Number14826329
Product Code DRY
UDI-Device Identifier05060434421890
UDI-Public05060434421890
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberQLS1-200
Device Catalogue Number51-000069-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown